# SDR SWAA2025120441420

- Difficulty date: December 1, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 27,963 hours, 14,238 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Sys
- Condition: Leaking
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON TRYING TO START THE NR 1 ENGINE,  RAMP NOTICED A LARGE AMOUNT OF FUEL DRIPPING FROM THE NR 1 COWLING.
